BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2008 >
Volume 34, Number 2 >

Please use this identifier to cite or link to this item:

Title: Régularité Lipschitzienne des Géodésiques Minimisantes pour Quelques Distributions Affines
Authors: Bensalem, Naceurdine
Keywords: Contrôle Optimal
Régularité Lipschitzienne
Distribution Affine
Issue Date: 2008
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 34, No 2, (2008), 383p-394p
Abstract: In the context of sub-Riemannian geometry and the Lipschitzian regularity of minimizers in control theory, we investigate some properties of minimizing geodesics for certain affine distributions. In particular, we consider the case of a generalized H2-strong affine distribution and the case of an affine Plaff system of maximal class.
Description: 2000 Mathematics Subject Classification: 49J15, 49J30, 53B50.
ISSN: 1310-6600
Appears in Collections:Volume 34, Number 2

Files in This Item:

File Description SizeFormat
2008-383-394.pdf438.15 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License